# SDR DHL2001366010

- Difficulty date: February 8, 2001
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- System (JASC): 2760 · Drag Control System
- Part: Rod
- Condition: Failed
- Location: Spoiler Pickoff
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON FLT CONTROL CHECK, ASYMMETRIC SPOILER INDICATION.  DEFERRED SPOILER INDICATION, REPLACED RT SPOILER PICKOFF ROD.  OPS CHECK GOOD PER MM 27-65-00.
